Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1964, Volume 32, Issue 1

Economic Growth under Neutral Technical Progress<101:EGUNTP>2.0.CO;2-V
p. 101-121

Ken-ichi Inada

This paper studies the property of the dynamic paths of a model in which neutral technical progress in Harrod's sense exists and in which the labor efficiency of newly installed capital goods increases at an exogenously given constant rate. The relative stability of a balanced growth path is shown.

Log In To View Full Content

Journal News